# SDR DALA2018052903714

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 80,792 hours, 36,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF MANURE SMELL IN FLIGHT DECK AND FLIGHT ATTENDANTS REPORT SMELL BAD FROM ROW 15 AFT.  BAD ENOUGH TO BURN THEIR EYES AND MANY PASSENGERS HAVE COMPLAINED.  COMPLIED WITH ERA 568923-14, DUCT BURNOUT AND PACK DECONTAMINATION.  REMOVED AND REPLACED OZONE CONVERTER FILTER ASSEMBLY AND LEFT AND RIGHT REAR FILTERS.
